# SDR TIPR2015101422014

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 87,557 hours, 24,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SIX INCH DENT IN FUSELAGE SKIN ACROSS STRINGER.  REPAIRED IAW SRM 53-00-01, FIG 101, SHEET 4.
